# SDR SWIA200413838

- Difficulty date: September 20, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N586SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120354
- Aircraft time: 11,090 hours, 14,867 cycles
- Engine: Pwa PW118B
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 6225734002
- Part serial: 10425
- Condition: Malfunctioned
- Location: Rudder Pedals
- Part time: 10,643 hours, 14,237 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LT RUDDER IS HANGING UP OR CATCHING (BINDING).  INSTALLED SERVICEABLE SERVO FOR RUDDER PEDALS AS REQUIRED.  REF 22-10-05, OPERATIONAL CHECK GOOD.
